# SDR REXA201805140369

- Difficulty date: May 6, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING A DAMAGED STIFFENER,  FOUND A CRACK ON PANEL 171CL.  REMOVED AND REPLACED THE PANEL IAW SRM 51-40-11.
